MAUDE Adverse Event Report: MPRI SPRINT QUATTRO LEAD; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR (NON-CRT)

MPRI SPRINT QUATTRO LEAD; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR (NON-CRT)
Model Number 6944-65
Medical Device Problem Code High Capture Threshold (3266)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/21/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Concomitant medical products: 4053 lead, implanted: (b)(6) 1999; dtma1d1 crt-d, implanted: (b)(6) 2016.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that the right ventricular (rv) lead had high thresholds.The lead was capped and replaced.No patient complications have been reported as a result of this event.

Brand Name
SPRINT QUATTRO LEAD
Common Device Name
IMPLANTABLE CARDIOVERTER DEFIBRILLATOR (NON-CRT)
Manufacturer (Section D)
MPRI
road 149 km 56.3
villalba PR 00766
MDR Report Key12712486
Report Number2649622-2021-21519
Device Sequence Number14698738
Product Code LWS
UDI-Device Identifier00643169451469
UDI-Public00643169451469
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
P920015
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/28/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date12/22/2017
Device Model Number6944-65
Device Catalogue Number6944-65
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/21/2021
Initial Report FDA Received Date10/28/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
5071-53 LEAD
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age51 YR